# SDR RAIA2010030900001

- Difficulty date: March 9, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500830
- Aircraft time: 14,417 hours, 13,471 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Lt & Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING AN LDG AIR/GRND FAIL MESSAGE ON TAKEOFF.  UPON LANDING, RECEIVED AN IC 1(2) WOW INOP MESSAGE.  MAINTENANCE INSPECTED AND ADJUSTED THE WOW SWITCH GAPS ON THE LT AND RT LANDING GEARS.  OPS CHECKED GOOD.
